Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

An algorithm for finding the blocks of a permutation group


Author: M. D. Atkinson
Journal: Math. Comp. 29 (1975), 911-913
MSC: Primary 20B05
MathSciNet review: 0367030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An efficient algorithm for finding the blocks of imprimitivity of a group from generating permutations is described and justified.


References [Enhancements On Off] (What's this?)

  • [1] Charles C. Sims, Computational methods in the study of permutation groups, Computational Problems in Abstract Algebra (Proc. Conf., Oxford, 1967) Pergamon, Oxford, 1970, pp. 169–183. MR 0257203 (41 #1856)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20B05

Retrieve articles in all journals with MSC: 20B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0367030-3
PII: S 0025-5718(1975)0367030-3
Article copyright: © Copyright 1975 American Mathematical Society